# SDR ASAA2016063017235

- Difficulty date: June 30, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 10,708 hours, 3,499 cycles
- System (JASC): 4990 · APU Oil System
- Part: Thermocouple
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT APU BLUE MAINT LIGHT. ACFT GROUNDED.  REPLACED NR 1 AND 2 EGT THERMOCOUPLE IAW AMM 49-71-21. OPS CHECKED OK.
